# SDR CA190321001

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,952 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Damaged
- Location: Nr 1 Hyd System
- Part time: 9,503 hours
- Component: Hyd System, Parkerhanfin
- Component part number: 9451697
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, FLUID LOSS FROM THE #1 HYDRAULIC SYSTEM. AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. MAINTENANCE INVESTIGATION DISCOVERED A DAMAGED O-RING ON THE #1 HYDRAULIC MANIFOLD. THE O-RING WAS REPLACED, RETURN TO SERVICE ACTIONS WERE CARRIED OUT AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
